# SDR 150711

- Difficulty date: May 2, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N40SZ
- Make and model: Saab SF340A
- Aircraft serial: 40
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F26
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD TAKEN OFF FROM LEX WHEN THE LT TAIL PIPE LIGHT ILLUMINATED. AIRCRAFT RETURNED TO LEX WITHOUT INCIDENT.
